MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-803-01
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device cutting efficiency was low and that there was an energy delivery output/failure.There was no patient or procedure involved.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.However, the device was serviced on-site by a field service engineer (fse).The on-site inspection found that the first channel flash lamp was not functioning properly.The fse replaced the flash lamp, checked, and now it's working properly.All the parameters were checked and tested, and everything was working fine as per the checklist with no issues.The blast shield was checked, and it looked fine.Coolant and fiber were good.Mirrors were checked and everything looked fine with no spots on the mirror.Lastly, the fse checked all the alignment and calibrated the machine.The defective flash lamp that was identified could have affected the device performance leading to the event experienced by the customer.Based on all available information, since an expected or random component failure was identified without any design or manufacturing issue, boston scientific concluded that the cause of the complaint was traced to component failure.
 
Event or Problem Description

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23982133
Report Number2124215-2026-00761
Device Sequence Number21508760
Product Code GEX
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-803-01
Device Catalogue Number0638-803-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/23/2026
06/18/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/12/2026
07/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown